# SDR MEX2003116

- Difficulty date: April 4, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Engine: Pwa JT8D
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Computer
- Part number: LG80E1
- Condition: Failed
- Location: Nr 2 Epr
- Part time: 37,749 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO FAIL OF RIGHT ENGINE DIGITAL EPR INDICATING SYSTEM.  AT PLATFORM, EPR TRANSMITTERS WERE INTERCHANGED BUT FAILURE CONTINUED.  THEY WERE RETURNED TO THEIR ORIGINAL POSITION AND RIGHT TRANSMITTER WAS REPLACED IAW MM, RUNNING ENGINES TESTS WERE CORRECT.
